ATI Nsg 131 Fundamentals Proctored Exam
Tutor Mode
0m 00s
ATI Nsg 131 Fundamentals Proctored Exam
Tutor Mode
0m 00s
Question: 1 of 45Ati nsg 131 fundamentals proctored exam
A nurse is preparing to administer three liquid medications to a client who has an NG feeding tube with continuous enteral feedings. Which of the following actions should the nurse take?
Explanation
A. Mixing medications can alter their effectiveness and increase the risk of tube blockage. Each medication should be administered separately. B. Flushing the NG tube with 30 mL of water after administering medications is important to ensure that the medications are cleared from the tube and absorbed properly by the patient. This also helps to prevent tube occlusion. C. Diluting medications may not be necessary for all liquid medications, and it depends on the specific medication's guidelines. Each medication should be administered as directed. D. The head of the bed should be elevated during and after medication administration to prevent aspiration. Keeping it flat is not recommended.
Submit to Reveal Answer